# SDR ASAA2020010631766

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,978 hours, 12,587 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTF6004
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 24,469 hours, 7,821 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ROTATION WHILE ATEMPTING TO START #1 ENGINE (#2 DID START NORMALLY). GROUNDED - YES. REMOVED AND REPLACED #1 STARTER PER B737-800 AMM 80-11-01, OPS CHECK GOOD.
